Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Tired, no energy, weight gain, no sex drive. Normal testosterone level range?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
I am 54 and have a testosterone level of 380. I am tired, lifeless, I watch what I eat and still gain weight, no sex drive, no engergy, poor sleep.
What is the range for bottom and top for testosterone in men and what is a good healthy normal?
Posted Mon, 23 Apr 2012 in Men Sexual Problems
Answered by Dr. Rhea Chanda 56 minutes later

Thanks for the query.

The normal testosterone levels in men is usually between 250-800 ng/dl. With age,the levels usually fall.

I dont believe that your symptoms of weight gain, less energy, etc., are due to low testosterone levels.

You should get a full health check up done. Blood sugars, thyroid levels, hormonal imbalance, sleep disorders etc should be checked out.

I encourage you to consider consulting a doctor for a complete physical. You may also get these test done under their guidance.

I hope this answer is helpful and informative. Should you have any more concerns, feel free to post them here.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor